MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT PRECOAT SIZE 5; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT PRECOAT SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-02745, 0001822565-2021-02748, 0002648920-2021-00381, 0001822565- 2021-03147, and 0001822565-2021-03148.Medical devices: femoral component option size e right catalog#: 00599401592 lot#: 63452478.Stem extension straight 15mm dia x 100mm length catalog#: 00598801015 lot#: 63464364.Stem extension offset 14mm dia x 100mm length catalog#: 00598802014 lot#: 63528515.Prc agmt block post sz e 5mm catalog#: 00599003501 lot#: 63195843.Prc agmt block post sz e 5mm catalog#: 00599003501 lot#: 63245928.Articular surface with locking screw size green/e f 12 mm height catalog#: 00599404012 lot#: 63520399.Foreign source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent right knee revision approximately four years post-implantation due to loosening.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STEMMED TIBIAL COMPONENT PRECOAT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12719992
Report Number0002648920-2021-00380
Device Sequence Number3706912
Product Code JWH
UDI-Device Identifier00889024217607
UDI-Public(01)00889024217607(17)270131(10)63578470
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598004701
Device Lot Number63578470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown